# SDR 9623879140

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 3 INCH CRACK IN THE LEFT MAIN LANDING GEAR WHEEL WELL TRAPEZOIDAL PANEL ON THE UPPER OUTBOARD FLANGE.  REPAIRED PER SRM 57-09.
